# SDR AALA982261

- Difficulty date: December 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N896AA
- Make and model: Boeing 727223
- Aircraft serial: 22012
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FUOND CORROSION ON BOTTOM SIDE OF STRINGER 27 LEFT STATION 500.  INSTALLED STRINGER REPAIR PER SRM 53-10-3.  (M)
